Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 2, Pages 187–193 (Mi mz5669)  

This article is cited in 4 scientific papers (total in 4 papers)

Bohr–Favard inequality for functions on compact symmetric spaces of rank one

A. I. Kamzolov


Full text: PDF file (430 kB)

English version:
Mathematical Notes, 1983, 33:2, 95–98

Bibliographic databases:

UDC: 517
Received: 07.01.1980

Citation: A. I. Kamzolov, “Bohr–Favard inequality for functions on compact symmetric spaces of rank one”, Mat. Zametki, 33:2 (1983), 187–193; Math. Notes, 33:2 (1983), 95–98

Citation in format AMSBIB
\Bibitem{Kam83}
\by A.~I.~Kamzolov
\paper Bohr--Favard inequality for functions on compact symmetric spaces of rank one
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 2
\pages 187--193
\mathnet{http://mi.mathnet.ru/mz5669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693427}
\zmath{https://zbmath.org/?q=an:0537.43024|0515.43008}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 2
\pages 95--98
\crossref{https://doi.org/10.1007/BF01160369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600021}


Linking options:
  • http://mi.mathnet.ru/eng/mz5669
  • http://mi.mathnet.ru/eng/mz/v33/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Ivanov, “On the Bernstein–Nikol'skii and Favard inequalities on compact homogeneous spaces of rank 1”, Russian Math. Surveys, 38:3 (1983), 145–146  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. S. Platonov, “On Equivalent Normings in the Spaces $H_p^r$ on Compact Homogeneous Spaces”, Math. Notes, 68:6 (2000), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. S. Platonov, “Some problems in the theory of approximation of functions on compact homogeneous manifolds”, Sb. Math., 200:6 (2009), 845–885  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. B. F. Ivanov, “Ob odnom obobschenii neravenstvo Bora”, Probl. anal. Issues Anal., 2(20):2 (2013), 21–58  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021